Skip navigation
Please use this identifier to cite or link to this item: http://repository.iitr.ac.in/handle/123456789/9827
Title: A Fully Fuzzy DEA Approach for Cost and Revenue Efficiency Measurements in the Presence of Undesirable Outputs and Its Application to the Banking Sector in India
Authors: Puri J.
Yadav, Shiv Prasad
Published in: International Journal of Fuzzy Systems
Abstract: This paper extends the conventional cost efficiency (CE) and revenue efficiency (RE) models to fully fuzzy environments to account for real situations where input-output data and their corresponding prices are not known precisely. Owing to the importance of the presence of undesirable outputs in the production process, these are also incorporated into the production technologies of the proposed models. This paper endeavours to propose fully fuzzy CE (FFCE) and fully fuzzy RE (FFRE) models where input-output data and prices include uncertainty of fuzzy forms, in particular, of triangular membership forms. Further, the concepts of fully fuzzy linear programming problems (FFLPPs) and linear ranking functions are used to transform FFCE and FFRE models into the crisp linear programming problems (LPPs), and to evaluate fuzzy CE (FCE) and fuzzy RE (FRE) measures of the decision-making units as triangular fuzzy numbers. Moreover, the proposed models are compared with some existing approaches and are also illustrated with an application to the banking sector in India for proving their acceptability and effectiveness in real-world systems. © Taiwan Fuzzy Systems Association and Springer-Verlag Berlin Heidelberg 2015.
Citation: International Journal of Fuzzy Systems (2016), 18(2): 212-226
URI: https://doi.org/10.1007/s40815-015-0031-6
http://repository.iitr.ac.in/handle/123456789/9827
Issue Date: 2016
Publisher: Springer Berlin Heidelberg
Keywords: Fully fuzzy DEA
Fuzzy cost efficiency
Fuzzy data
Fuzzy revenue efficiency
Undesirable outputs
ISSN: 15622479
Author Scopus IDs: 55363261400
57209022284
Author Affiliations: Puri, J., Department of Mathematics, Indian Institute of Technology Roorkee, Roorkee, 247667, India
Yadav, S.P., Department of Mathematics, Indian Institute of Technology Roorkee, Roorkee, 247667, India
Funding Details: The authors are thankful to the anonymous reviewers for their constructive comments and suggestions that helped us in improving the paper significantly. The first author is also thankful to the University Grants Commission (UGC), Government of India, New Delhi for financial assistance.
Corresponding Author: Puri, J.; Department of Mathematics, Indian Institute of Technology RoorkeeIndia; email: puri.jolly@gmail.com
Appears in Collections:Journal Publications [MA]

Files in This Item:
There are no files associated with this item.
Show full item record


Items in Repository are protected by copyright, with all rights reserved, unless otherwise indicated.